# SDR DLM88010073

- Difficulty date: January 16, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 26,102 hours, 20,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Failed
- Location: Rt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PRESSURE INDICATOR 200 PSI AT CRZ ALTITUDE.  ALL OTHER PRESSURES AND QUANTITY NORMAL.  ON LANDING BRAKES     WORKED GOOD.  IND REMAINED AT 200 PSI.  REPLACED RT BRAKE PRESSURE TRANSMITTER.  LEAK AND OPN CKS NORMAL.
